# SDR GTIA2021090335971

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 19,003 hours, 8,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3, R4, L4 DOOR ASSIST BOTTLE PSI LOWER THAN WEEKLY LIMIT  -SVC L3, R4, L4 DOOR ASSIST BOTTLES TO PROPER PRESSURE AS PER AMM 52-10-00
